# SDR ACE112503

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 40,330 hours, 41,794 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO SHOW DOWN AND LOCKED UNTIL GEAR WAS CYCLED TWICE.  MAINTENANCE COULD NOT DUPLICATE FAULT.
